MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DUAL LUMEN URETERAL CATHETER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION DUAL LUMEN URETERAL CATHETER; CATHETER, UROLOGICAL
Model Number M0064051000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Urinary Tract Infection (2120)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Study: u0703 flexiva pulse registry clinical trial.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a device analysis could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to a boston scientific ureteral catheter used with a boston scientific fiber and basket in the same patient and procedure.It was reported to boston scientific corporation that the patient was enrolled into the u0703 flexiva pulse registry study on (b)(6) 2022.On (b)(6) 2022, the patient underwent a lithotripsy procedure for stone management using a flexiva pulse laser fibers, a zero tip basket, and a dual lumen ureteral catheter in the left kidney.During the procedure, the devices were introduced into the patient without problems and the procedure was completed without patient complications.On (b)(6) 2022, the patient experienced symptoms of inflammation (pyelitis) and infection (cystitis) with non serious severity.The patient was given a percocet 5-325mg for the pyelitis and a cephalexin 500mg for the cystitis.The pyelitis was considered resolved on (b)(6) 2022 and the cystitis was considered resolved on (b)(6) 2022.In the physicians assessment, there is no relationship between the adverse event and the dual lumen ureteral catheter and a probable relationship between the adverse event and the lithotripsy procedure.There was no reported malfunction or deficiency of the dual lumen ureteral catheter.No further information has been obtained despite good faith efforts.

Brand Name
DUAL LUMEN URETERAL CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15242485
Report Number3005099803-2022-04495
Device Sequence Number4655274
Product Code KOD
UDI-Device Identifier08714729012689
UDI-Public08714729012689
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K860337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0064051000
Device Catalogue Number405-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight64 KG